# SDR CA010111018

- Difficulty date: December 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 9598901014
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,329 hours, 934 cycles
- Component: Surface Deicer, Bfgoodrich
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEICER BOOTS ARE RUNNING CONTINUALLY WHEN SELECTED, THE TIMER NORMALLLY ALLOW A 20 SEC DELAY AFTER A COMPLETE INFLATION SEQUENCE TO START OVER AGAIN. AT THE PRESENT TIME, THERE IS NO DELAY AT THE END OF A FULL SEQUENCE, IT JUST STARTS ALL OVER AGAIN RIGHT AWAY.
